# SDR CA150421007

- Difficulty date: April 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 430
- Aircraft time: 953 hours
- Engine: Allsn 250C40B
- System (JASC): 5100 · Standard Practices/Structures
- Part: Nut
- Part number: 23061918
- Condition: Damaged
- Location: Not Reported
- Part time: 961 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TWO ANCHOR NUTS WERE FOUND BROKEN, CRACKED AND MISSING THE RETENTION SPRING.
